EconPapers    
Economics at your fingertips  
 

New Exact Solutions for the -Dimensional Broer-Kaup-Kupershmidt Equations

Ming Song, Shaoyong Li and Jun Cao

Abstract and Applied Analysis, 2010, vol. 2010, 1-9

Abstract:

We investigate the -dimensional Broer-Kaup-Kupershmidt equations. Some explicit expressions of solutions for the equations are obtained by using the bifurcation method and qualitative theory of dynamical systems. These solutions contain kink-shaped solutions, blow-up solutions, periodic blow-up solutions, and solitary wave solutions. Some previous results are extended.

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/652649.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/652649.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:652649

DOI: 10.1155/2010/652649

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:652649